# SDR ASOA2015072813548

- Difficulty date: July 28, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128, VERTICAL POST BL 0.0, RT SIDE HAS INDICATION NOTED APPROX .250" LONG 60 PERCENT FSH AT AFT FLANGE RADIUS.  FAILED NDT INSPECTION.  REMOVED FS 409+128 VERT POST ASSY IAW SRM 51-42-06, 51-42-21. C/W ECTC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.  DRILLED, LOCATED NEW SERVICEABLE FS 409+128 BL 0 VERT POST ASSY IAW SRM 51-42-06, 51-42-22.
